Addiction, Recovery Forum
Addiction, Recovery - Welcome to the Addiction, Recovery Forum - a health community featuring member discussions ranging from a specific symptom to related conditions, treatment options, medication, side effects, diet, and emotional issues surrounding medical conditions
Olanzopine, My friend is on 10mg 3 times a day...she was put on these because her drink was spiked and she went into a breakdown. ow 4 weeks later she still seems very parainod is it the meds...how to we know what to do...
- Posts: 1
- Joined: Tue Aug 14, 2012 2:50 pm
Please try to consult doctors (more), they might able to help you seeing her.
- Site Admin
- Posts: 114
- Joined: Thu Mar 24, 2011 9:35 pm
Have her smoke a joint. Relax. Take the tension off. Woooooooosaaaah!
- Posts: 41
- Joined: Wed Sep 10, 2014 5:13 pm
Return to Addiction, Recovery
Who is online
Users browsing this forum: No registered users and 0 guests